# SDR SWAA2025011787016

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,628 hours, 13,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LH ISLE EMERGENCY & FWD OVERWING EXIT LIGHTS INOP. (ALL LIGHTS COMMON TO BATTERY PACK M2335)<[01] R&R EMERGENCY LIGHT BATTERY PACK M2335 PER AMM 33-51-06. OPS CHECK GOOD.
